# SDR 20000714SH029

- Difficulty date: July 14, 2000
- Submitted: July 14, 2000
- Operation: General aviation
- Aircraft: N2638U
- Make and model: Cessna T206H
- Aircraft serial: T20608061
- Engine: Lyc TIO540AF1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Seat
- Condition: Loose
- Location: Exhaust
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAD ENGINE FAILURE AT 79 FLIGHT HOURS. THE NR 1 CYLINDER EXHAUST VALVE SEAT CAME LOOSE FROM THE CYLINDER AND CAUSED SIGNIFICANT DAMAGE TO THE ENGINE.  THE OUTSIDE DIAMETER OF THE EXHAUST VALVE SEAT WAS FOUND UNDERSIZED.  (X)
